# SDR 5SWS2020010800008

- Difficulty date: November 15, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N408LB
- Make and model: Cessna 172S
- Aircraft serial: 172S11157
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE S/N RL-35534-51E WAS FOUND WITH A STICKING EXHAUST VALVE AT 434.1 HOURS TOTAL TIME.  THE CYLINDER WAS REPLACED.  THIS ENGINE INCORPORATES NI-RESIST VALVE GUIDES AND THE TIME TO FAILURE IS CONSIDERED BY THIS AGENCY TO BE PREMATURE.
